# SDR SWAA051200

- Difficulty date: April 23, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 21,538 hours, 12,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0093A
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2, FOUND R2 DOOR EVACUATION SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
